Note on the decomposition of λKm,n (λKm,n*) into paths

Mirosław Truszczyński

Research output: Contribution to journalArticlepeer-review

27 Scopus citations

Abstract

In this paper we investigate decompositions of a complete bipartite symmetric multidigraph λKm,n* and a complete bipartite multigraph λKm,n into paths of the same length. We give some necessary and/or sufficient conditions for such a decomposition to exist. We obtain also some results for the case when the paths in a decomposition need not to have equal lengths.

Original languageEnglish
Pages (from-to)89-96
Number of pages8
JournalDiscrete Mathematics
Volume55
Issue number1
DOIs
StatePublished - 1985

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'Note on the decomposition of λKm,n (λKm,n*) into paths'. Together they form a unique fingerprint.

Cite this